I'm so sorry you're feeling this terrible. Nausea is just awful....When it comes in waves like that and nothing seems to help. It can be overwhelming. I spent 7-1/2 months of a pregnancy with severe nausea, so I understand. I wish I could take it away for you. That's just not fair...when you want to have these last few days with Tim and have some quality time, and you just feel like crap. I'm sending you sorrowful hugs.
Did your doctor tell you that nausea might be a side effect of the drug? Maybe the extended release pills are just too much for your system. I remember taking a medication once when the extended release pills were too much for me. My system couldn't handle it. They were just a little stronger than the regular dose, and because it was released throughout the day and night, I just kept getting sicker and sicker. My doc had me try the regular prescription and it worked a whole lot better. I was able to have an exact amount of the medication for each dose. He told me that some people just didn't tolerate the extended release tabs, it was too much on a continual basis. You might try calling your doctor on Monday just to run it by them. Especially if they want you to increase the dose this Wednesday. They should know this is going on.
I wish I had some better advice to offer for the nausea. I do know you can't go too long without getting something in your stomach. How long has the nausea been this bad? Just today? When did you last eat? Sorry to bring that up....I know it's hard to hear when you feel this awful. I'm just concerned about you.
Please know that I'm feeling terrible for you, and wish you weren't suffering today. I'm sorry you have to feel like this, Danica.